Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v39.i8.20
pages 11-19

Mathematical Modeling of Dynamics of Consolidation Process on the Basis of System Approach

Vladimir M. Bulavatskiy
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Vasiliy V. Skopetsky
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRACT

On the basis of system approach we derive a nonclassical mathematical model of the process of filtration consolidation of porous media saturated by saline solutions under conditions of nonequilibrium of process components. Within the framework of the model we formulate a boundary-value problem on consolidation of a massif of finite power on the non-penetrative basis and suggest the algorithm of calculation of its approximate solution.


Articles with similar content:

Mathematical Modeling of Processes of Filtration Consolidation with Accounting Relaxation Phenomena
Journal of Automation and Information Sciences, Vol.38, 2006, issue 5
Vladimir M. Bulavatskiy
Mathematical Modeling of Process of Filtration Consolidation of Saturated with Binary Saline Solutions Porous Media under Conditions of Relaxation Filtration
Journal of Automation and Information Sciences, Vol.40, 2008, issue 1
Vladimir M. Bulavatskiy
Numerical Solution of Burgers' Equation by Petrov−Galerkin Method with Adaptive Weighting Functions
Journal of Automation and Information Sciences, Vol.44, 2012, issue 1
Sergey V. Siryk, Nikolay N. Salnikov
Linear Integro-Differential Games of Approach
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexey A. Chikriy, S. D. Eidel'man, Alexander G. Rurenko
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya